Im a 39 year old male. I had a triple bypass last year in May. After the surgey, my chief complaint is knee pain. In both knees. Mostly in the left knee though. I can some what understand if it was just one knee, but this is affecting both. It seems to be worse when it is about to rain. My heart doctor is dumbfounded and I have seen a pain specialist. The pain specialist thinks it is phantom pains. I have had several xrays, and nothing showing. I am taking several medications, but we have tried dropping and changing to see if they were causing it. Do you have any suggestions?
My father is having the same issue to the point of he can barely stand up and walk it hurts him so badly. He also had the surgery last May. I was surprised to see you having the same issue, being so young. My dad will be 74 this year. I hope you find some relief and if you find out anything encouraging please post it. He was in great health and very strong with no arthritis or any pain anywhere before this happened.
I had 4 bypasses w/5 veins from my left leg where the veins were taken.
VA states it is arthritis but no problems w/other leg. Bypass in early 2010
and recently started to hurt. Believe pain is associated w/loss of blood flow in leg, especially since 1 vein was right next to knee.
I had a bentall surgery (Open heart surgery) involving valve replacement and conduit graft. My knees were always fine bit after the surgery I am having pain in both knees. I am 31 , its embarassing to have knee pain at this age and everything else is back to normal
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.